# SDR 05FDEA01122

- Difficulty date: April 26, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 43,456 hours, 9,970 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FLOOR SEAT TRACK AT STA Y= 804 TO Y= 810, X= -8.5 CROWN ELONGATED ADA8390-1. REWORKED IAW SRM 53-70-00 VOLUME I AND INSTALLED IAW SRM 51-35-01 VOLUME II.
